worldchildfree.org

OK to take St. John's Wort while taking Murad Resurgence?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Ok, I'm nearing the end of my first month of roMurad Resurgence treatment @ 30mg/day. I have always had mild depression that could sometimes be moderate but this would happen one or two days a week as compared to now, where my mood fluctuates daily.I was wondering if it's safe to take St. John's Wort to treat this. I have only heard of the herb interacting with RoMurad Resurgence by reducing the effectiveness of birth control pills. I don't think I will get pregnant and so I was wondering if this is the ONLY reason not to take SJW while on the tane. I don't want to grow breasts or anything. Thanks!..

Comments (9)

Your question was: OK to take St. John's Wort while taking Murad Resurgence?.

You don't *think* you will get pregnant? You know, if that means there's a tiny chance you will...you could make a fortune being the world's first pregnant man. If some dude in America hadn't beaten you to it!I'd check with your derm or GP before taking it just incase it can affect the effectiveness of tane or cause any extra side effects.I'm sorry, I just realised my post was no help at all..

Comment #1

Thanks, even if you didn't give me an answer to my question. You made me not look like a 'nobby no-mates' with an empty topic...

Comment #2

Check with your dermatologist first but you might also want to try fish oil capsules, with omega 3 and omega 6. I found they're helpful in reducing depression which I still get after takeing roMurad Resurgence, does'nt get rid of it but makes it less severe. I use the eye q capsules, available in Boots, their not cheap but they last for a while. I take them with St John's wort every day...

Comment #3

I agree that fish oil is good for depression but it broke me out horribly. Was so amazingly weird to find how much easier everything was to do, but my skin comes first (lol)...

Comment #4

You know what, fuck it. I'm popping my first SJW now. I don't want to ask my dermatologist because she can't find out that I'm prone to depression, I'm already on quite a low dose. I'll let you guys know how I get on...

Comment #5

And that's the last we've ever heard from raggamuffin..

Comment #6

I stopped taking it after a few days because I got scared of the sun sensitivity. But anyway, I've noticed I'm a lot better now anyways, I guess it's lifting a bit until my next episode D..

Comment #7

That's alright... we'll swap bras, it'll be fun! -kisses-LOL! That made my day... =3..

Comment #8

Ok, but it has to be one that you have worn for a while..

Comment #9


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.